Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking Amlodepin tablets for my high BP. How to get rid from it ?

I am taking Amlodepin tablets for my high blood pressure. What are chances of getting rid of the medicine? By taking 5mg daily once, my BP is around 130/80, 130/90. I am taking this medicin since last four years. My age is 39 years now. My weight is 70kg weight and height 6 8 .
Thu, 16 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
  User's Response
DONT WITHDRAW YOUR DRUG JUST BECOZ YOUR BP IS UNDER CONTROL ...ITS THE MEDICINES CONTROLLING IT ONCE U WITHDRAW THEM IT WILL SHOOT UP A FEW DAYS LATER.....YES U CAN THINK OF DECREASING THE AMOUNT OF DOSE U R TAKING ....5MG IS SIGNIFICANT ...... U CAN DO THIS BY LIFESTYLE MODICATION....WHICH INCLUDES PROPER DIET , EARLY TO BED & EARLY RISE SCHEDULE , REGULAR EXERCISES , MEDITATION & YOGA
I find this answer helpful
  User's Response
maneila's  Response
I have been off and on blood pressure medication for four years....currently on it right now. There are things you can do to lower your blood pressure naturally such as diet and exercise and maybe you can get to the point where you can stop taking it. Do some research and talk to your doctor but yes, it is possible to quit taking it if you can control it other ways. Good luck!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m vineethchowdary 25 years old i work as software engineer one day i had felt down from bus so i went to doctor so they had checked my BP at that time it was 190/100 they told to take rest for that night and they have rechecked on next day afternoon and it was 160/80 and doctor has assisted to take some check up. I had checks like chest x ray, blood tests, blood pressure monitor, ecg , kidney function and CT scan for brain but they are normal and doctor told to wait for a couple of weeks to have again a checkup but two day back i had checked by BP it was 150-160/80-90(two three checkups),so the problem is still continuing so how can i over come it with out any tablets.but now my health is good but some times if i work more than 10hrs per day i m feeling headache if i m feeling any tension or any such thing my heart beat is increasing and again i m getting headache and also i m feeling uneasy.In my daily work some times unnecessarily for small cause i m feeling tense so how could i over come it with out any medicine by daily diet and etc.. and please suggest me the best thing to reduce tense. My Height ---182 cms Weight----86 Kgs

doctor1 MD

Hi, I have a high blood pressure developed during my pregnancy and its continuing for almost 7th year now. I take medicines but still i have BP I take cosarat 50 mg morning and 25 mg evening. I do follow diet.. Please let me know how i can get rid of this

doctor1 MD

Hello doctor.my mom bp was constant 160/90 for the past week.the doctor told that the bp tablet was not working.so he prescribed another tablet .so my mom is taking eritel h in morning and eritel 80 in evening .after she took for two days she is feeling very weak and she is getting cold sweating.before she was taking replace 50 once a day and her age is 54.please can u suggest me .

Recent questions on  Meditation

doctor1 MD

I ve had Fibromyalgia for about 25 years now and am doing so bad it s scary. I ve changed my diet over the years and eat really well, vegetarian, no nightshades, all organics, well balanced. I meditate and do Yoga and started pool therapy but I become a wreck, even when I take it easy. My mind is going. Memory loss and confusion and balance is awful. About 4 years ago I had a fall and got Complex Regional Pain Syndrome to go with it. My chronic sinusitis has become unbearable with roaring in my ears and insane sinusitis. At 58, I m getting scared my mind days are numbered. Sincerely, R. Jane Gagner

doctor1 MD

my tsh was 7.34 3yrs back..........i suffered from weakness and had a high pulse rate......(ECG reports said impaired diastolic relaxation) for the past one year i have not been taking any medicines .............i do yoga......can yoga alone cure it .............i dont want to take any more madicines...........is there any other way out to get away with it soon

doctor1 MD

I am experiencing intermittent symptoms of dark urine indicative of blood, and I am HIV positive. This all started after a yoga class, but it has nor subsided in over 24 hours... I am over 40. What should I prepare myself for as possible, or likely causes...

doctor1 MD

Hi Hoctor, My mother went to perform angiogram 2 years before. Doctors results shows of Ischaemic heart disease, Mild hypertensive heart n normal LV function. She under meditation for cholosterol n diabates. She having problem with occacasional cough n cold for d past 70 days... so what was d reason n what we should do?

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...